Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Feel Dizzy Am I Infected With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
San Francisco AIDS Foundation

The Stages of HIV Disease

HIV Is a Continuum Infection Primary Infection (or Acute Infection) Seroconversion The Asymptomatic Stage Early- and Medium-Stage HIV Symptomatic Disease Late-Stage HIV Disease (AIDS) HIV Is a Continuum Most of us are used to thinking of disease in very simple terms: if you feel sick, you are sick; if you feel healthy, you are healthy. However, because HIV may begin causing subtle changes in the immune system long before an infected...
Ask the Experts

extended sore throat, dizziness- sign of hiv

Dear Dr. Sowadsky, About a year ago, I had unprotected sex with a woman I did not know. The penetration lasted less than a minute since I was afraid of STDs. That evening, I returned to my apartment to find small red dots appearing on the head of my...
Rick Sowadsky, M.P.H.

Response from Rick Sowadsky, M.P.H.

Nevada State Health Division AIDS Program
Thank you for your question.There is no way for me to tell you what could be causing your symptoms. Yoursymptoms can be due to numerous causes, and only your physician can tell youwhat is causing your symptoms. I am enclosing below a review of the... Read more »

Help!!! Tired, Skinny, Dizzy, and Low Pressure

Dr Bob, Help. I've been HIV positive forever...tested positive when first test came out. I've participated in several clinical trials and taken every possible combination of meds. I've recently been on Abacavir, amprenavir, kaletra,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Scared,Thanks for writing. I can certainly understand your desire to take a break from your medications. Toxicities, side effects, resistance, adhering to complex dosing schedules -- no wonder the thought of taking some time off medications... Read more »

Dizziness and Trizivir

Dr. Frascino:My wife is HIV+ diagnosed on april 2001 and since then her treatment is Combivir plus Abacavir. She has experienced every time more often dizziness and we are worried because, although we know that dizziness is a side effect of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Carlos,Dizziness can be a side effect of many medications or related to other medical conditions such as Meniere's Disease. It also can be a symptom of anemia. Is your wife experiencing other signs of anemia - fatigue, rapid heart beat,... Read more »

Anemia-dizziness

Hello,I'm HIV+ since '95 in April of 96 I was diagnosed. I began AZT and Epivir Jan 30,97 T-Cells were 784, VL 8000. After 3mos treatment I began having severe headaches to the point of vomiting. ER found me to be anemic, HB at 4.1 and...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
HelloAlthough Zerit and Epivir are less likely to cause anemia than AZT, it can still occur. Some of the symptoms you've mentioned are consistent with anemia, but the only way to determine if you are anemic, is to repeat a complete blood count... Read more »
Connect With Others

Feeling dizzy with Atripla?

Posted by funiam, 1 Reply
Hey guys,
This message is for impoz and Choosing2Liv, and anybody else who may feel affected by this. The first day I started with Atripla I felt extremely dizzy. I can tell you, I was at work and I thought I was going to have to disclose my status... Read more »

I know how you feel...Infected.

Posted by Anonymous, 1 Reply
Dear Infected, I know exactly how you feel. EVERYTHING that you have described on your past postings...I shared the same thoughts/feelings..BELIEVE ME!..even right up to now. The rest and yourself might think I'm crazy and why the heck I'm thinking... Read more »

Extremely worried about possible HIV infection

Posted by bulrtwr, 2 Replies
Hey all,
I have been possibly exposed to HIV last month and I have been developing weird symptoms. I had unprotected vaginal sex but he did not ejaculate inside me. Of course I am aware that the chances of infection has gone down but there are... Read more »

28 days Post Possible HIV Infection

Posted by LostMind, 1 Reply
Sorry for the long post...

10/10/12 I'm a 32 yr old white male; I had unprotected oral sex with a female I met at a bar (business trip in Seattle) and possibly unprotected vaginal sex (cannot remember). Since then I have been plagued with the... Read more »